MathSciNet Relay Station
MathSciNet bibliographic data
MR341550 60B15 (22A05)
Gerl, Peter Diskrete, mittelbare Gruppen. (German) Monatsh. Math. 77 (1973), 307–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement